MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1365-2516.1998.00154.x

Медицинская библиотека · Haemophilia : the official journal of the World Federation of Hemophilia · 1998

Increased bleeding in HIV-positive haemophiliacs treated with antiretroviral protease inhibitors.

Stanworth S J, Bolton M J, Hay C R, Shiach C R

Клинический случайКлиническое исследованиеКонтролируемое клиническое исследованиеСтатьяПеревод пока не подготовлен

Аннотация

Seventeen HIV-positive patients with congenital haemophilia, one with von Willebrand's disease, and one with acquired haemophilia in remission, were treated with antiretroviral protease inhibitors. Clear increases in the frequency of bleeds or changes in the bleeding pattern were documented in 10 individuals taking HIV protease inhibitors. Blood product requirements were increased in eight individuals with severe haemophilia over the 6 months after starting HIV protease inhibitors. Therapy with the HIV protease inhibitor was discontinued in two patients in whom the increased bleeding was severe. No haemostatic cause for the increased bleeding tendency could be identified. Patients with bleeding disorders should be warned about this potential complication of HIV protease inhibitor therapy, and should be closely monitored.

Для цитирования: Stanworth S J, Bolton M J, Hay C R, Shiach C R. Increased bleeding in HIV-positive haemophiliacs treated with antiretroviral protease inhibitors.. Haemophilia : the official journal of the World Federation of Hemophilia. 1998. DOI: 10.1046/j.1365-2516.1998.00154.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.